MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER
Model Number K063
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery of this implantable pacemaker dropped from 2.5 years to 8 months in a span of 9 months.Also, non-sustained episodes appeared to be alerting almost daily.A request was made to have data from this device analyzed.Data analysis confirmed that the battery appeared to be depleting normally.Furthermore, the longevity has exceeded expectations as the battery was outperforming the nominal model.The labeled replacement recommendations of the device apply.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Revision to fields e1 initial reporter first name and e1 initial reporter email.This supplemental report has been created to capture additional information and information correction.
 
Event or Problem Description
It was reported that the battery of this implantable pacemaker dropped from 2.5 years to 8 months in a span of 9 months.Also, non-sustained episodes appeared to be alerting almost daily.A request was made to have data from this device analyzed.Data analysis confirmed that the battery appeared to be depleting normally.Furthermore, the longevity has exceeded expectations as the battery was outperforming the nominal model.The labeled replacement recommendations of the device apply.This device remains in service.No adverse patient effects were reported.Additional information indicated that this device was explanted and replaced with a new device.No additional adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22791326
Report Number2124215-2025-56403
Device Sequence Number8643384
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public(01)00802526516702(17)170218
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2017
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number393755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date01/12/2026
Date Device Manufactured02/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale